MathSciNet Relay Station
MathSciNet bibliographic data
MR1459107 (98h:14028) 14G05 (14J20 14J28)
Baragar, Arthur Rational curves on $K3$ surfaces in ${\bf P}\sp 1\times{\bf P}\sp 1\times{\bf P}\sp 1$. Proc. Amer. Math. Soc. 126 (1998), no. 3, 637–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement